# SDR USAA2010040990746

- Difficulty date: April 2, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 32,778 hours, 17,385 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON LEFT WING FUEL PANEL 540NB.  REPLACED LEFT WING FUEL PANEL 540NB IAW B757 SRM 57-21-11.
